Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Typhoid, sore and swollen throat, loss of appetite, antibiotic. Diet?

I was admitted for 6 days with typhoid fever .was discharge on 7th april but i feel that my health is still unstable.i still have the sore throat or kind of swollen .once in a while having fever too.i also do not have the appetite to eat.i am still under antibiotics for another 1 week.pls advice me of my diet so that i could recover fast.
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Thanks for writing to us.
The weakness and mild intermittent febrile sensation that you are having are due to the weakness after a major illness.
For an early recovery, you need to have a light and easy to digest, high protein diet with low fat content. Taking eggs, cereals and pulses will be helpful. Take plenty of fluids and fruit juices orally. Adding vitamin C and Vitamin B complex supplements to the diet will help in an early recovery.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Fri, 13 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor